Universidad Complutense de Madrid
E-Prints Complutense

Localized coherent structures of the Davey-Stewartson equation in the bilinear formalism

Impacto

Downloads

Downloads per month over past year

Martínez Alonso, Luis and Medina Reus, Elena (1992) Localized coherent structures of the Davey-Stewartson equation in the bilinear formalism. Journal of mathematical physics, 33 (9). pp. 2947-2957. ISSN 0022-2488

[img]
Preview
PDF
1MB

Official URL: http://dx.doi.org/10.1063/1.529564


URLURL Type
http://scitation.aip.orgPublisher


Abstract

The DaveyStewartson equation is considered from the point of view of the bilinear formalism of the Kyoto school. Multidromion solutions are constructed in terms of free fermions and their asymptotic properties are characterized. The dynamical properties of dromions are discussed.


Item Type:Article
Additional Information:

©1992 American institute of Physics.
The authors would like to thank Professor M. Jaulent for many helpful conversations and the Laboratoire de Physique-Mathematique of Montpellier for kind hopitality while part of this work was done. Financial support from the Direcci6n General de Investigacibn Cientifica y Ticnica DGICYT is also aknowledged.

Uncontrolled Keywords:Dromions; multidimensions; solitons
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34490
Deposited On:26 Nov 2015 17:20
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page